# SDR CALA2024062100039

- Difficulty date: June 21, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653FAL
- Aircraft time: 35,124 hours, 12,454 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 19311
- Condition: Faulted
- Location: Nr 4 Te Flap
- Part time: 35,123 hours, 12,453 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLAP POSITION INDICATOR HAS NEEDLES SPLIT FLAP SPLIT ON APPROACH B/W 5 AND 10 DEGREES DECL EMER AND LANDED WITH SPD 171 KTS AHM: ADDING CHARTS FROM SCETRE DFD REPORT 272, AND REPORTS FROM AHM ALERT TO HELP WITH T/S. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. SENSOR, FLAP S OFF 29-2759-9-0003 9311 ON 0000 SENSOR, FLAP S OFF 29-2759-9-0003 9311 ON 29-2759-9-0003 3288 R/R #4 I/B FLAP SKEW SENSOR, REF. AMM 27-59-01-400-804. OPS CHECK NORMAL AT THIS TIME.A/C OK FOR SERVICE.
